# SDR AALA201809289003

- Difficulty date: September 1, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,073 hours, 18,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE  FRAME 43, Y1650 SIDE BOX BEAM FLANGE.  REPAIRED THE SIDE BOX BEAM FLANGE IAW EO CARD 5315Y066-001.
